# SDR DALA12006340864

- Difficulty date: September 1, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 76,140 hours, 73,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEATS 1 THRU 4 AND SERVICE DOOR TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FUSE AT THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
